# SDR AALA202303286580

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 31,389 hours, 12,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT DOOR 4R DOES NOT INDICATE SLIDE ARMED. MAINTENANCE REPLACED PROXIMITY SENSOR 7WN2 PER AMM 52-73-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-70-00.
